MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 18 july 2025 a 29mm navitor transcatheter aortic valve was selected for implant using a large flexnav delivery system.The patient's annulus was measured with a perimeter of 26.2mm.The patient's thoracic aorta was kinked.The initial implant depth was 5mm from the non-coronary cusp (ncc) and 3mm from the left coronary cusp (lcc).The decision was made to place the valve deeper toward the left ventricular outflow tract (lvot).The final implant depth was 6mm from the ncc and 5mm from the lcc.During detachment of the third retainer tab, the valve moved to the ncc side and rested at 0mm intra-annular.The patient remained hemodynamically stable throughout the procedure.The patient did not present with any clinical signs or symptoms.The patient status was stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of the device migration was reported.It was indicated that the patient remained hemodynamically stable throughout the procedure.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported on 18 july 2025, a 29mm navitor transcatheter aortic valve was selected for implant using a large flexnav delivery system.The patient's annulus was measured with a perimeter of 26.2mm.The patient's thoracic aorta was kinked.The initial implant depth was 5mm from the non-coronary cusp (ncc) and 3mm from the left coronary cusp (lcc).The decision was made to place the valve deeper toward the left ventricular outflow tract (lvot).The final implant depth was 6mm from the ncc and 5mm from the lcc.During detachment of the third retainer tab, the valve moved to the ncc side and rested at 0mm intra-annular.The patient remained hemodynamically stable throughout the procedure.The patient did not present with any clinical signs or symptoms.The patient status was stable.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22784322
Report Number2135147-2025-04470
Device Sequence Number9822937
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)250824
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2025
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number8661263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LARGE FLEXNAV DS [FNAV-DS-LG, LOT: 10685900].
Patient Age89 YR
Patient SexFemale